Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 6

 
   

Hardy’s Type Integral Inequalities on Time Scales

PP: 2955-2962
Author(s)
S. H. Saker, Donal O’Regan,
Abstract
In this paper, we prove some new integral inequalities of Hardy’s type on time scales. The Hardy inequalities have many applications especially in proving the boundedness Ces`aro operators. The main results will be proved by making use of some algebraic inequalities, the H¨older inequality and a simple consequence of Keller’s chain rule on time scales. The discrete inequalities that we will derive from our results in the discrete time scales are essentially new.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved